# SDR AALA202112210839

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.0 IN, W=1.0 IN, D=0.2 IN, ON AFT CARGO COMPARTMENT RIGHT HAND FLOOR STABILIZER STRAP LOCATED AT STA 787 AND RBL 23. REPLACED STRAP PER SRM 51-40-02.
